# SDR UPS99230639

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER FUSELAGE SKIN HAS BULGE AND SKIN CRACKED AT BS 913 AND STR 4 LT.  CUT OUT DAMAGED AREA, REMOVED CORROSION, INSTALLED DOUBLER REPAIR FROM STATION 810 TO 930 STRINGER 4 LT AS PER UPS EO B727-5330-0509 AND B727 SRM 53-30-3 FIG 5.
